Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 20, Pages 3347-3350
http://dx.doi.org/10.1155/IJMMS.2005.3347

A note on derivations in semiprime rings

Department of Mathematics, Faculty of Education, University of Maribor, Koroška Cesta 160, Maribor 2000, Slovenia

Received 20 June 2005; Revised 2 October 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Joso Vukman and Irena Kosi-Ulbl, “A note on derivations in semiprime rings,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 20, pp. 3347-3350, 2005. https://doi.org/10.1155/IJMMS.2005.3347.